# SDR R61A201709050654

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17008185001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD DRAIN MAST AFT ANGLE SUPPORT, INTERNAL SIDE OF FUSELAGE BETWEEN FR16-17, STR 26R-27R. REMOVED AND INSTALLED NEW FWD DRAIN MAST AFT SUPPORT ANGLE REF SRM SRM 51-43-03, 51-41-02, 51-41-01. PN 170-08185-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
